# SDR SWAA950544

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND APU AIR INLET O/B WEB CRACKED 1 INCH LONG WITH A HOLE .25 INCH WIDE.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
